Welcome to Ask The Doctor. We are here to help you on this forum.
I have read your query in detail, and I understand your concern.
You seem to be having Vascular Headache. Most commonly Vascular headaches are due to Migraine.
Your loose stools might be just an associated symptom, or can be due to any pain killers you might have taken for the headache.
Migraine headaches occur usually on one side of the head and have severe throbbing sensation, vomitings, photophobia and phonophobia.
However, if it is an acute onset then you should rule out other causes of such headache like Aneurysm, High BP, Sub Arachnoid hemorrhage.
So, a Neurological Examination, fundus examination are must to rule out any other Neurological problem. If required your doctor will also post you for CT Scan/MRI Brain.
Treatment of migraine would be with the drugs like Flunarizine, Propanolol, Amitriptyline.
Get well soon.
Wish you a headache free life
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.